# SDR C2XA08IA224

- Difficulty date: October 10, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 15,051 hours, 11,547 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Inoperative
- Location: Lavatory Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH DURING MX INSPECTION A BURNING ODOR IN THE LAV WAS DISCOVERED.  MX R&R THE LT LIGHT BALLAST IN THE LAV.  OPS CHECKED WITH NO DEFECTS AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
